# SDR ASAA2016092118100

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,687 hours, 9,902 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250349020
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000, FMC, CDU FAULTS FOUND A FAULT ON THE NR 1 ENGINE, FAULT CODE 75-10371, HMU VSV IS OUT OF RANGE.  SHORT TERM FAULT OF 50 HRS.  ACFT GROUNDED.  R & R J5 HARNESS, REF AMM 73-21-06.  ELECTRONIC ENGINE CONTROL TEST GOOD, REF AMM 73-21-00, AND ACTUATOR TEST PASSED, REF AMM 71-00-00-700-807.  NO FAULTS NOTED.
